# SDR 04FDEA01896

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 437811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP HAS DENT OUT OF LIMITS AT STATION 478 INBOARD END.  REMOVE WEDGE IAW DC10 SRM 51-40-2 VOL 2.  REMOVE WEDGE SKIN IAW DC10 SRM 51-40-2 VOL 2, FABRICATED NEW SKIN IAW FED-EX EA 8-57-50-77573 AND DC10 DAC DWG ARC 1949.  INSTALLED NEW SKIN IAW DC10 SRM 51-40-2 VOL 2.  REINSTALLED WEDGE IAW DC10 SRM 51-40-2 VOL 2.
